# SDR QXEA2010012500056

- Difficulty date: January 19, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 20,350 hours, 20,919 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Open
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STARTED NR 1 ENG AT THE GATE W/ EXTERNAL POWER DISCONNECTED, THEN STARTED NR 2 ON PUSH BACK.  ALL BATTERIES WERE ON W/ MAIN BUSS TIE ON TIE.  EITHER DURING THE START OR AFTER START THE NOSE GEAR DOORS OPENED, AS VERIFIED BY RAMP PERSONNEL, AND THEN CLOSED. PERFORMED GVI OF NLG WELL, NLG DOORS, DOOR LINKAGES, PROX SENSORS, AND PROX SENSOR HARNESSES.  NO DEFECTS NOTED.  INTERROGATED PSEU, NO FAULTS NOTED.  GROUND TAXIED A/C - STARTED NR 1 ENG FIRST.  NO DEFECTS NOTED.  C/W OPS CHECK OF NLG DOORS IAW AMM TASK 32-22-00-710-801.  NO DEFECTS NOTED OF ANY KIND.  ACFT OK FOR CONTINUED SERVICE.  ALSO C/W INDUCTANCE VALUE CHECK OF PROX SENSORS IAW AMM TASK 32-61-00-280-801.  ALL VALUES CHECKED GOOD. COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
